Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Haven t had periods. Pregnancy test negative. Have vaginal discharge , cramping abdomen. What could be the cause?

My period has not shown up for march or April. I have negative pregnancy test results. I am nauseous most of the day, my eating habits have changed and I'm extremely tired and irritable. I have throbbing pain once and a while throughout the day on my left side. Strong cramping throughout my mid and lower abdomen. Increased vaginal discharge, clear and odorless. My bloodwork also showed negative pregnancy results and nothing wrong with my hormones. I had the iud removed in November also, and on no form of birth control.
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
hi... you have delayed periods, and your urine pregnancy test is negative.. gat one serum HCG levels and ultrasound examination done.. see your obstetrician in any case.. all the best..
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor